# SDR JR2R8304345

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: General aviation
- Aircraft: N82338
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000552
- Aircraft time: 12,789 hours, 7,478 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642604
- Condition: Cracked
- Location: Zone 300
- Part time: 12,789 hours, 7,478 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH H-STAB RIB 12A CRACKED. COMPLY WITH SERVICE BULLETIN 170-55-0014
